# SDR MALA975283

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Switches
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2935 - DURING APPROACH TO MSP, NOSE GEAR INTRANSIT LIGHT DOES NOT ILLUMINATE WHEN GEAR SELECTED DOWN OR UP.  MAINTENANCE CLEANED AND LUBED NOSE LANDING GEAR SWITCHES.  PERFORMED COMPLETE FUNCTION CHECK OF GEAR.  OPS CHECK GOOD.  (M)
